# SDR REXA2012120701754

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 26,335 hours, 23,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERHEAD EMERGENCY LIGHT INOP.  REPLACED NR 1 CEILING EMERGENCY FLOOD LIGHT BULB AND OPS TEST GOOD IAW AMM 33-51-16.  THIS CLEARS THE DM.  PLACARD REMOVED.
